A model for flows with massive separation

Rao, Sanjeev K (1999) A model for flows with massive separation. Journal of Fluids Engineering, 121 (4). pp. 917-919. ISSN 0098-2202

Full text not available from this repository.


The objective of this paper is to present a simple inviscid model for separated flow past two or three-dimensional objects. Given the points/lines of separation and the base pressure as inputs, the pressure distribution on the wetted surface can be computed. As the full viscous problem including the unsteady wake is intractable at present, an engineering model such as the present one is of interest.

Item Type: Article
Subjects: ENGINEERING > Fluid Mechanics and Thermodynamics
Depositing User: MS Jayashree S
Date Deposited: 20 Apr 2007
Last Modified: 24 May 2010 04:25
URI: http://nal-ir.nal.res.in/id/eprint/4146

Actions (login required)

View Item View Item